# SDR F3LA2010111400536

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: D5237119220251
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0132; AFT CARGO DOOR INTERNAL SIDE HAS A 2.5 INCHES ABOVE THE LOWER DOOR SEAL AND 27 INCHES FWD OF AFT SEAL IS A GOUGE THAT MEASURES .7500 IN WIDE  BY 1 IN LONG BY .090 IN DEEP.  REPAIRED IAW SRM 52-30-00, PARAGRAPH (O).
